# SDR CA140908012

- Difficulty date: August 27, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dorner DO328300
- Engine: Pwa PW306B
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Valve
- Condition: Sticking
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING APPROACH, THE PILOT OBSERVED THE LOW OIL PRESSURE.  ELECTED TO SHUTDOWN THE ENGINE AND PERFORMED AN UNEVENTFUL SINGLE ENGINE LANDING.  DURING TROUBLESHOOTING THE COLD START VALVE WAS FOUND TO BE STICKING. THE VALVE WAS CLEANED, AN ENGINE RUN WAS PERFORMED AND OIL PRESSURE WAS NORMAL.
